# SDR UHLA201508230681

- Difficulty date: August 23, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 26,603 hours, 17,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT SERVICE DOOR THRESHOLD SILL.  REPAIRED CORROSION ON AFT SERVICE DOOR THRESHOLD SILL BY SPOTFACING AND BLENDOUT REF ETD2015-170-073174.
